Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

is depression is the reason resulted bad sexual health?

I am taking treatment for depression for the past 21 days, I had the following medicines prescribed by my Doctor : Paxidep CR 25mg and Clonam 0.5mg, from then I lost sexual arousement, even erection and to ejaculate I struggle . Kind of impotency. I before this used to have hard rock erections and premature ejaculation whereas now even ejaculation delays, I never had sex only masturbation. I asked my Doctor he said nothing to worry , but I want to know what it is all about? Please reply.
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
You are facing only side effects of medicines for depression. Those side effects are quite provisional. After leaving these medicines, gradually you will come back toward the previous state of health. So, don’t be worried. Get well soon and try to leave those medicines as soon as possible.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor